MAUDE Adverse Event Report: MEDTRONIC NEUROSURGERY CATHETER PASSER; PUMP, INFUSION, IMPLANTED, PROGRAMMABLE

MEDTRONIC NEUROSURGERY CATHETER PASSER; PUMP, INFUSION, IMPLANTED, PROGRAMMABLE
Model Number 8591-38
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 05/30/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
On (b)(6) 2019, information was received from an healthcare professional (hcp) via a manufacturer representative (rep), regarding a catheter passer (8591-38).During the procedure, the tunneling obturator broke while the physician was reshaping the catheter passer.A new passer was opened and used.No patient impact reported.The issue was resolved.
 
Additional Manufacturer Narrative
Analysis of the obturator identified it was broken.The previously reported conclusion code no longer applies to this event and has been updated.The previously reported method code no longer applies to this event and has been updated.The previously reported results code no longer applies to this event and has been updated.If information is provided in the future, a supplemental report will be issued.

Brand Name
CATHETER PASSER
Common Device Name
PUMP, INFUSION, IMPLANTED, PROGRAMMABLE
Manufacturer (Section D)
MEDTRONIC NEUROSURGERY
125 cremona drive
goleta CA 93117
MDR Report Key8664450
Report Number2021898-2019-00222
Device Sequence Number16665764
Product Code LKK
UDI-Device Identifier00673978226842
UDI-Public00673978226842
Combination Product (Y/N)N
Initial Reporter StateID
Initial Reporter CountryUS
PMA/510(K) Number
P860004
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 09/27/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date01/31/2024
Device Model Number8591-38
Device Catalogue Number8591-38
Device Lot NumberE65031
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer06/13/2019
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/30/2019
Supplement Date Received by Manufacturer09/24/2019
Initial Report FDA Received Date06/03/2019
Supplement Report FDA Received Date09/27/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1